# SDR IXXA20180409016

- Difficulty date: March 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 60,327 hours, 20,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N80493
- Condition: Corroded
- Location: Bs 1105-1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR KEEL  WEB HAS AREA OF CORROSION AROUND HYD LINE BULKHEAD FITTING JUST FWD AND ABOVE LANDING GEAR DOOR ACTUATOR.  REPAIRED THE VERTICAL LWR KEEL WEB IAW REA47313 REA 03.REINSTALLED ABOVE THE GEAR DOOR ACTUATOR. LEAK CHECKED IAW IAW AMM 29-11-00. ACFT  GROUNDED.
